Jump to content

theguy

Platinum Member
  • Posts

    2,583
  • Joined

  • Last visited

Everything posted by theguy

  1. Well the day has not ended yet and I now have the more stimulating effects from this med. I have head pressure and I am restless. This name brand Wellbutrin seems to be stronger than the generic Sandoz ? Does this make sense to anyone? I can't focus on anything and it is starting to really concern me. I thought the name brand would be better. ... ugh. I have booked a dr. appointment for tomorrow morning. Is it normal to still have side effects at the end of the 4th week? Plus it increased my anxiety a bit.
  2. How are you doing now? I went to a friend of the family for Christmas and I felt kinda weird there myself.
  3. Ok today is first day on Wellbutrin, not the generic kind. I switched it. About an hour after taking it I was very sleepy. It is 3.5 hours since I took it and I am not very energetic. Hmmm This worries me as I have to work tomorrow. I hope I will be somewhat productive. I will also add I am a little irritable. :(
  4. I am currently on 150mg of SDZ-bupropion. This must be generic of Wellbutrin. today will be 3 weeks and the 6th day taking this. I notice a little after I take it the back of my neck gets some muscle tension, and I feel a little bit irritable. The lights are little more brighter than usual as well but tolerable I think. The first day I took this pill I had some good energy and had good hopes for this med. I was quite productive. With this current neck muscle agitation I don't feel comfortable around other people too much because I feel a someone irritable as a result and don't want to be mean to anyone. Plus, this tension makes me a bit dizzy; I guess the tension, dizziness, and being a bit irritable are all connected. Does this go away? Would switching to the brand name be different/ better? I know these things have side effects and I just want to have hope that if I do tough this out there is hope at the end of the tunnel.
  5. 3 weeks and 6th day on Wellbutrin SR 150mg - I really don't know exactly how I feel on this med yet. I am a little dizzy at times, My jaw has started to hurt so if this med is making me more anxious in a subtle way then I may be tensing my jaws during the day and clenching at night. I think I have this slight feeling of anxiety hovering over my head. I hope I start to feel normal again. I don't feel as talkative as I used to be; perhaps it's the rise in anxiety that I feel.
  6. I am 2 days before beginning of week 5. I actually feel it is a result of the welbutrin. Do you think it will go away?
  7. Meds are difficult to get perfect. I was on Cipralex 10mg and felt pretty good but I had a hard time to get up and go and do anything. It took a lot of effort so in effect it made me very lazy. I switched to celexa which I was on years ago and worked well but thought it may have pooped out then . Tried it again instead of the Cipralex and got to 30mg. After ahwile that did not help much with getting me up in the morning to get my day started so the doctor put me on 150mg of Wellbutrin in the morning. For the first week I thought it was alright and gave me energy and some libido. Dec 27th will be 4 weeks. I do find I have more energy on this med but my head has a very tight band around it and it really bothers me. This could be because I still have anxiety or maybe even a bit depressed. I do find that the month of December is the worst for me. I feel I get more depressed and perhaps angry during this month because of some past family stuff. This could just be a small phase and I hope it passes. I hope you feel better soon FeelinBlue. It sucks to feel crappy.
  8. Update: today my jaw hurt a little bit, I got home and it eventually went away. I take the Wellbutrin in the morning and I don't feel it really affected the jaw much if any. So now the real test is to take the celexa 30 mg to see if that is the culprit. I will keep you posted. Crossing fingers it was just a one day thing.
  9. Thanks I will talk to my doctor to see if I can get a muscle relaxant
  10. I am on Celexa 30mg and Wellbutrin. 150mg. Has any one every had a tight band around their head that affects the Jaw? My jaw feels tight too now and agitated. Any ideas for relief?
  11. Well I have started to have REM sleep. I had a nap today and I actually started to dream and I remembered it for the most part when I woke up. Well a bit down tonight so not sure what else to say; hate feeling this way. 11 days in on Wellbutrin
  12. I have tried that before then realize eventually I don't keep it up to date and forget to write in it. I have been trying not to binge eat but it takes will power which is sometimes hard when all you want to do is feel better and believe eating something sweet will help. I will be making an appointment as well to get a food sensitivity test done by a blood test. I am going through a naturalpath for this. I hope it sheds some light on this.
  13. Well today is Day 5 at 150mg - I had a slight increase in anxiety but really nothing to worry about ...lol. It gave me energy and I don't feel like I needed to eat too much today so I am happy with that because I binge eat to manage high anxiety and stress. I did not have any anger at all. I also didn't really get any muscles spasms like I did the first couple days.
  14. Anger can be a cause of increased anxiety as well. Everyone is different.
  15. I wish I had answers but I just started taking 150mg of this as well. It has started to give me a bit of energy but I also feel jaw tension and feels like breathing is not normal, but that could be because it may increase the anxiety at first I am assuming. This is day 4 for me so I probably only get side effects right now. It is 2 weeks for this med as well for the side effects to dissipate?
  16. Well Debs I am on celexa 30mg and overall I don't feel relaxed. I have GAD and I am afraid I may have to got o 40mg. I don't want to but lately I have been feeling the GAD creep in and I get so tired and fatigued I tried venlafaxine which is effexor and that was not a good one for me with anxiety issues. Cipralex/Lexapro I think worked well for anxiety but it made me too lazy .... ugh the never ending battle.
  17. I don't think I ever talked about this part of my struggle but at times when I feel fine and not stressed I can eat anything and my tummy does not feel bad or bloated. When my anxiety kicks in that same food can bloat me and make me feel worse and more anxious because I hate having a big belly and feel too big. Anyone else get this? I hate this stupid GAD. Also I binge eat carbs and sweets when i am anxious. I hate feeling this out of control. Any suggestions?
  18. Thanks gs22. I actually don't really know anyone at the wedding so that brought my anxiety up even more. I am over it now but then I worry what the bride now thinks of me. I hope she understands. Thanks again for your response :)
  19. Ok it is now October 9th which has been a week and 4 days since my last post. I am actually back to the daily anxiety and restless sleep. From what I remember I think my one day of happy is supposed to be a sign that when the med "kicks" in I will feel better. I am supposed to see a consistent benefit by 8 weeks; hopefully sooner. Ugh, I hate anxiety
  20. Well I thought I could do it and go to a friends wedding today. I thought it didn't bother me anymore from when I got a divorce back in 2001 in which I was devastated. My whole life collapsed then. I had a lot of anxiety at my best friends wedding but I managed to get there. And today, I am supposed to go to a wedding which I said I was going to go but now I am here at home with high stress and anxiety and the worst part of me is coming out. So, I have decided not to go and will just send my gift by mail. I feel so bad that I am doing this but I will be miserable there and don't want to ruin it for anyone. Anxiety and trauma suck.
  21. I have been on both Celexa and Lexapro and I honestly feel that Celexa was more consistent in the libido area. I always have a good libido with Celexa but finishing was always tough at 30mg and higher for me.
  22. OK my doctor increased me to 30mg and I had it for 2 days now and I actually think it has helped. I got to sleep better and had a really great day today.
×
×
  • Create New...